On a functorial property of power residue symbols. Erratum : Solution of the congruence subgroup problem for SL n (n3) and Sp 2n (n2)
Publications Mathématiques de l'IHÉS, Tome 44 (1974), pp. 241-244.
@article{PMIHES_1974__44__241_0,
     author = {Serre, Jean-Pierre},
     title = {On a functorial property of power residue symbols. {Erratum} : {Solution} of the congruence subgroup problem for $SL_n (n \ge 3)$ and $Sp_{2n} (n \ge 2)$},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {241--244},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {44},
     year = {1974},
     zbl = {0297.20054},
     mrnumber = {50 #12972},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1974__44__241_0/}
}
TY  - JOUR
AU  - Serre, Jean-Pierre
TI  - On a functorial property of power residue symbols. Erratum : Solution of the congruence subgroup problem for $SL_n (n \ge 3)$ and $Sp_{2n} (n \ge 2)$
JO  - Publications Mathématiques de l'IHÉS
PY  - 1974
DA  - 1974///
SP  - 241
EP  - 244
VL  - 44
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1974__44__241_0/
UR  - https://zbmath.org/?q=an%3A0297.20054
UR  - https://www.ams.org/mathscinet-getitem?mr=50 #12972
LA  - en
ID  - PMIHES_1974__44__241_0
ER  - 
Serre, Jean-Pierre. On a functorial property of power residue symbols. Erratum : Solution of the congruence subgroup problem for $SL_n (n \ge 3)$ and $Sp_{2n} (n \ge 2)$. Publications Mathématiques de l'IHÉS, Tome 44 (1974), pp. 241-244. http://www.numdam.org/item/PMIHES_1974__44__241_0/